advertisement
Question
Posted by: sunflower | 2006/10/25

trepiline

Dear cyberdoc

my doctor gave me this (I think its a tranquiliser) to help me sleep and relax. the only problem is i took one on monday night and the whole of tuesday i was falling asleep at my llap top! so last night i took only half and today is a bit better. is it safe for me to do that?

thanks.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Sunflower
Yes it is fine to lower the dose - what are the pills? Answer in the post a question box.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement